# SDR CALA2014071100900

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 50,232 hours, 16,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN FOUND CRACKED AT BS 540 STRINGER R22 TO R23.  BS 540 STRINGER 22LT & RT & 23 LT & RT SKIN INSP IAW ECRA 5310-06141 PG 4 PART 1.  INSP RESULT ONLY RT SKIN CRACKED AT STRINGER 22R & 23R AREA, CRACK LENGTH 2 INCHES.  SKIN CRACK AREA REPAIRED IAW ECRA 5330- 04870 REV PART 1.
